Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Dealing With Gastrointestinal Problems When You Have Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Please answer this question before I go crazy- I promise to donate again.

Dear Dr. Bob, I know you get lots of questions and could not get to mine yesterday. But with all the misinformation on the internet your opinion is really the only one I've come to trust and respect. I hope you can answer my question today. As I...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,1.Yes.2.Yes.My assessment and advice remain unchanged. Your anxiety and gastrointestinal problems will clear up once you get tested and realize you are HIV negative. Continue to follow up with your doctor for ongoing treatment Read more »

Thank you very much for answering my question- as promised I made a donation.

Hi Dr. BobI'm the guy who sent you the post "Please answer this question before I go crazy- I... Read more »

Gastrointestinal problems

Dr. Wohl,Last July I took a treatment break after being on meds for two years. With stable t-cells... Read more »
Articles
Test Positive Aware Network

Gastrointestinal Problems and HIV

...Gastrointestinal (GI) symptoms -- diarrhea, nausea, and stomach pain -- are among the most common problems that affect people with HIV. These symptoms can be challenging to sort out, as they can occur as side effects of HIV therapy and due to GI... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...mild, and tend to go away after the a few days or weeks as your gut gets used to the medicine. HIV-Related Conditions If GI problems occur without a recent change in medication, it's probably not a drug side effect. If they continue or get... Read more »
The Body PRO

Current Options for First-Line Treatment of HIV Infection

...adverse effects. And, to a large extent, much of the tolerability issues related to boosted PIs come at the hand of ritonavir. Gastrointestinal Problems Because even low doses of ritonavir can prompt gastrointestinal problems and because... Read more »
Test Positive Aware Network

Aptivus

...when first released, Aptivus has been supplanted by newer PIs with improved resistance profiles, but without the debilitating GI problems -- mostly diarrhea. A host of drug interactions -- including other protease inhibitors -- makes this a... Read more »
Connect With Others

IS THERE SUCH THING AS HIV-NEGATIVE AIDS?

Posted by bura, 3 Replies
As per the title, is there really such a thing? Read more »

BIO-ALCAMID RECEIVES HEALTH CANADA APPROVAL!

Posted by bradford
...arsenal of antiretroviral drugs can take a tremendous toll on the quality of daily life causing anemia, extreme fatigue and severe gastrointestinal problems. With the addition of the facial disfigurement of Lipoatrophy, patients are forced to... Read more »

So Scared - Please Help!

Posted by Anonymous, 4 Replies
...a shread of hope! About five years ago, I made a terrible mistake - I had unprotected sex with a guy and had no idea of his HIV status. He didn't cum inside me or at all - I got really freaked out and made him stop! Now every little thing that... Read more »

Is this the final chapter?

Posted by Anonymous, 1 Reply
...vaginal sex with multiple partners whose status I did not know I decided to get tested. I was forced to in a way because I had gastrointestinal problems, oral problems, a rash, large red spots, aching lymph nodes and so on. I was expecting the... Read more »